# SDR RAIA2009100900001

- Difficulty date: September 13, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 20,803 hours, 18,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT SIGN AT SEAT 3B WAS INOPERATIVE.  MAINTENANCE RECONNECTED THE POWER TO THE EMERGENCY LIGHT ASSEMBLY.  SYSTEM OPS CHECKED GOOD FOLLOWING REPAIR.
